# SDR YENA20091224182

- Difficulty date: December 23, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 6,896 hours, 4,074 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288B
- Part serial: 2884
- Condition: Failed
- Location: Le Slat
- Part time: 46 hours, 33 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT JB601 PWM-JFK UPON SELECTION OF FLAPS 5, SLATS EXTENDED, RECEIVED "SLAT FAIL" CAS MESSAGE.  SLATS STILL INDICATE FULL, BUT IN AMBER.  FOUND RT OUTBOARD 2/3 SKEW SENSOR AT FAULT.  REMOVED AND REPLACED RT OUTBOARD 2/3 SKEW SENSOR IAW MM 27-83-01.  OPS CHECK GOOD.
